# SDR DL72L992053

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffner
- Condition: Cracked
- Location: Le Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV2 CK INBD AND OUTBD SPAR STIFFENERS CRACKED AT THE NUMBER 7 SLAT I/B TRACK ON THE FWD WING SPAR.  REPAIRED PER MM 57-20-21.
